# SDR USAA2012010900032

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 68,423 hours, 44,382 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 10033000002
- Part serial: B0873
- Condition: Sticking
- Location: Cockpit
- Part time: 31,025 hours, 19,729 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AIRCRAFT HAS A SMELL OF MUSTY ROTTEN SOCKS THROUGHOUT THE CABIN.  SMELL WAS STRONG ON TAKEOFF AND LANDING.  MAINTENANCE ACCOMPLISHED J/C 03L00021001 AND FOUND HYDRAULIC SYSTEMS A AND B OVERSERVICED.  ALSO, FOUND A HYDRAULIC SYSTEM COCKPIT INDICATOR STICKING AT TOP OF RANGE NEAR FULL MARK.  REPLACED A HYDRAULIC SYSTEM COCKPIT INDICATOR PER AMM 29-33-11-404-0007.  ADJUSTED HYDRAULIC QUANTITY TO PROPER LEVEL.  DRAINED APPROXIMATELY ONE GALLON OF FLUID FROM A SYSTEM.  AIRCRAFT OK FOR SERVICE.
